# SDR SWAA2023101698960

- Difficulty date: September 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB INDICATORS FUEL STATION PANEL AT RT WING 2023-569589<[01] REPLACED WEB INDICATORS FUEL STATION PANEL AT RT WING IAW B737-700 AMM 28-41-51-400-801 AND PERFORMED OPERATIONAL TEST TEST IS GOOD SEE INDIVIDUAL SING OFF BELOW;[02] CORRECTED STEP 1: REPLACED WEB INDICATORS FUEL STATION PANEL AT RT WING IAW B737-700 AMM 28-41-61-400-801 AND PERFORMED OPERATIONAL TEST TEST IS GOOD SEE INDIVIDUAL SING OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
